Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 28, 2021, 7:36 PM CDT for Cumberland County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2021, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 28, 2021, 8:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
County Cumberland County, TN
The radar
The Knoxville radar (KMRX), 132 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WWUS84 KOHX 290036
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
736 PM CDT Mon Jun 28 2021
TNZ034-066-290115-
Cumberland TN-Fentress TN-
736 PM CDT Mon Jun 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUMBERLAND AND
SOUTHWESTERN FENTRESS COUNTIES UNTIL 815 PM CDT...
At 736 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Fairfield Glade, or 13 miles west of Wartburg, moving
west at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rinnie, Isoline, Fairfield Glade, Slate Springs and Clarkrange.
This includes Interstate 40 between mile markers 317 and 321.
LAT...LON 3601 8474 3596 8506 3621 8508 3621 8491
3619 8491 3618 8490 3615 8491 3613 8487
3608 8483 3610 8482 3609 8481 3605 8479
TIME...MOT...LOC 0036Z 085DEG 12KT 3611 8482
$$
ShamburgerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 6:37 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 28, 6:37 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Nashville TN 637 PM CDT Mon Jun 28 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... If you haven't stepped out into the sauna today, don't. You aren't missing anything. We're already into the 90s in many places and with dew points around 70, Heat Index values are close to 100 degrees. Cu fields are well developed and a few pinhead showers are showing up on radar over the Plateau at forecast time. Additional development is expected as we get later into the afternoon and should persist in the early evening hours, until we can lose most of today's heating. Any convection we can get going will have the potential for gusty winds and brief heavy rains, but the upper ridge may win out for the most part, keeping most everything pretty tame. If you didn't already know, a tropical depression developed off the South Carolina coast this morning and just about every model has it pushing inland towards Middle TN overnight. While it's not going to bring us tropical winds or anything of the sort tomorrow, it should at least provide us with what we're missing today -- a weakness aloft and at least *some* lift. For this reason, I'll carry a higher PoP tomorrow than we've seen the last couple of days, but without any shear, we're not expecting anything organized. Wednesday should be back to something similar to today, but then Thursday rolls around and we start to see the influences of a cold front pushing towards the mid-state. Showers and thunderstorms should become more widespread, helping to cool us off and bring us some MUCH needed rainfall. As far as strength goes, no model is suggesting severe at this point, especially with 20-25 kts of bulk shear and double digit helicities, but I suppose with diurnal heating and the lift of the front, one or two storms could become strong Thursday afternoon/evening. Frontal passage isn't actually until Friday, so higher PoPs will carry overnight Thursday into the day on Friday and once the front passes through here, there should be some relief from the higher temperatures and humidity over the 4th of July weekend. Models still aren't in great agreement regarding cloud cover for Sunday, though. GFS lingers an upper low in our vicinity (which could keep some lower cloud cover in the area) and the Euro pushes the front through without the upper system (meaning no cloud cover for fireworks). Plenty of time to work out those details it being 6 days out. Either way, we should be dry for Independence Day festivities here in Middle TN. && .AVIATION... 00Z TAF DISCUSSION. A weakening tropical depression will be moving across northern Ga by the latter portions of the taf period. This could bring a few tstms to the taf areas aft 18Z. However...the shorter term models indicating only isolated to perhaps scattered coverage. Thus, no more than vcts will be included. Otw, isolated convection will weaken early this evening and be a non-player. Some light fog possible near CSV late. Strong mid/upper level high over the mid Atlantic states is helping to provide the northwesterly storm motion. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........21
Hazardous weather outlook, Jun 28, 5:07 AM CDT, 14 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 507 AM CDT Mon Jun 28 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 507 AM CDT Mon Jun 28 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 08
In the hours before
Special weather statement, Jun 28, 3:00 PM CDT, 4 hours 36 minutes before
Special Weather Statement National Weather Service Nashville TN 300 PM CDT Mon Jun 28 2021 TNZ007-008-027-282030- Robertson TN-Davidson TN-Sumner TN- 300 PM CDT Mon Jun 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIDSON...WEST CENTRAL SUMNER AND SOUTH CENTRAL ROBERTSON COUNTIES UNTIL 330 PM CDT... At 258 PM CDT, trained weather spotters reported pea size hail with a strong thunderstorm near Ridgetop, or 9 miles southeast of Springfield, moving northwest at 10 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Springfield, Goodlettsville, Millersville, Greenbrier and Ridgetop. This includes Interstate 65 between mile markers 98 and 105. LAT...LON 3635 8667 3632 8676 3649 8692 3656 8675 TIME...MOT...LOC 1958Z 153DEG 9KT 3640 8675 Shamburger
Special weather statement, Jun 28, 6:07 PM CDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Nashville TN 607 PM CDT Mon Jun 28 2021 TNZ077>079-282330- Coffee TN-Grundy TN-Warren TN- 607 PM CDT Mon Jun 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WARREN... NORTHEASTERN COFFEE AND NORTHWESTERN GRUNDY COUNTIES UNTIL 630 PM CDT... At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near Viola, or 12 miles south of McMinnville, moving northwest at 15 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Manchester, Altamont, Morrison, Beersheba Springs, Viola and Summitville. This includes Interstate 24 near mile marker 112. LAT...LON 3554 8564 3537 8573 3548 8607 3572 8595 TIME...MOT...LOC 2307Z 116DEG 13KT 3550 8577 Shamburger
Special weather statement, Jun 28, 6:36 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Nashville TN
636 PM CDT Mon Jun 28 2021
TNZ063-077>079-290000-
Cannon TN-Coffee TN-Grundy TN-Warren TN-
636 PM CDT Mon Jun 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WARREN...NORTHERN
COFFEE...NORTHWESTERN GRUNDY AND SOUTHWESTERN CANNON COUNTIES UNTIL
700 PM CDT...
At 635 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Manchester, or near Viola, moving northwest at 15
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Manchester, Morrison, Viola and Summitville.
This includes Interstate 24 between mile markers 99 and 104, and
between mile markers 106 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3557 8624 3561 8624 3580 8606 3553 8576
3541 8589
TIME...MOT...LOC 2335Z 128DEG 14KT 3556 8596
ShamburgerSpecial weather statement, Jun 28, 7:36 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
736 PM CDT Mon Jun 28 2021
TNZ034-066-290115-
Cumberland TN-Fentress TN-
736 PM CDT Mon Jun 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUMBERLAND AND
SOUTHWESTERN FENTRESS COUNTIES UNTIL 815 PM CDT...
At 736 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Fairfield Glade, or 13 miles west of Wartburg, moving
west at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rinnie, Isoline, Fairfield Glade, Slate Springs and Clarkrange.
This includes Interstate 40 between mile markers 317 and 321.
LAT...LON 3601 8474 3596 8506 3621 8508 3621 8491
3619 8491 3618 8490 3615 8491 3613 8487
3608 8483 3610 8482 3609 8481 3605 8479
TIME...MOT...LOC 0036Z 085DEG 12KT 3611 8482
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:56 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 29, 12:13 PM CDT | Special Weather Statement | OHX | Bedford | 32 min |
| Jun 29, 12:22 PM CDT | Special Weather Statement | OHX | Wayne | 38 min |
| Jun 29, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 13 min |
| Jun 29, 12:56 PM CDT | Special Weather Statement | OHX | Lewis | 34 min |
| Jun 29, 1:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 29, 1:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 33 min |
| Jun 29, 1:33 PM CDT | Special Weather Statement | OHX | Perry | 42 min |
| Jun 29, 2:11 PM CDT | Special Weather Statement | OHX | Perry | 34 min |
| Jun 29, 2:28 PM CDT | Special Weather Statement | OHX | Dickson | 32 min |
| Jun 29, 2:53 PM CDT | Special Weather Statement | OHX | Wilson | 37 min |
| Jun 29, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 34 min |
| Jun 29, 3:21 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 39 min |
| Jun 29, 3:25 PM CDT | Special Weather Statement | OHX | Cheatham | 50 min |
| Jun 29, 4:07 PM CDT | Special Weather Statement | OHX | Sumner | 53 min |
| Jun 29, 4:30 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Jun 29, 5:37 PM CDT | Special Weather Statement | OHX | Putnam | 38 min |
| Jun 29, 5:44 PM CDT | Special Weather Statement | OHX | DeKalb | 31 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.